Proper mappings between Reinhardt domains with an analytic variety on the boundary
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 22 (1995) no. 3, pp. 363-373
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1995_4_22_3_363_0,
author = {Landucci, M. and Pinchuk, S.},
title = {Proper mappings between {Reinhardt} domains with an analytic variety on the boundary},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {363--373},
year = {1995},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 22},
number = {3},
mrnumber = {1360543},
zbl = {0846.32003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1995_4_22_3_363_0/}
}
TY - JOUR AU - Landucci, M. AU - Pinchuk, S. TI - Proper mappings between Reinhardt domains with an analytic variety on the boundary JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1995 SP - 363 EP - 373 VL - 22 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1995_4_22_3_363_0/ LA - en ID - ASNSP_1995_4_22_3_363_0 ER -
%0 Journal Article %A Landucci, M. %A Pinchuk, S. %T Proper mappings between Reinhardt domains with an analytic variety on the boundary %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1995 %P 363-373 %V 22 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1995_4_22_3_363_0/ %G en %F ASNSP_1995_4_22_3_363_0
Landucci, M.; Pinchuk, S. Proper mappings between Reinhardt domains with an analytic variety on the boundary. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 22 (1995) no. 3, pp. 363-373. http://geodesic.mathdoc.fr/item/ASNSP_1995_4_22_3_363_0/
